@article{IVM_2016_3_a10,
author = {D. Kh. Zainetdinov},
title = {Limitwise monotonic reducibility on sets and on pairs of sets},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {97--101},
year = {2016},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2016_3_a10/}
}
D. Kh. Zainetdinov. Limitwise monotonic reducibility on sets and on pairs of sets. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (2016), pp. 97-101. http://geodesic.mathdoc.fr/item/IVM_2016_3_a10/
[1] Kalimullin I. Sh., Puzarenko V. G., “O svodimosti na semeistvakh”, Algebra i logika, 48:1 (2009), 31–53 | MR | Zbl
[2] Kalimullin I., Khoussainov B., Melnikov A., “Limitwise monotonic sequences and degree spectra of structures”, Proc. Amer. Math. Soc., 141:9 (2013), 3275–3289 | DOI | MR | Zbl
[3] Khoussainov B., Nies A., Shore R., “Computable models of theories with few models”, Notre Dame J. Formal Logic, 38:2 (1997), 165–178 | DOI | MR | Zbl
[4] Downey R. G., Kach A. M., Turetsky D., “Limitwise monotonic functions and their applications”, Proc. of the 11th Asian Logic Conference, World Scientific, 2011, 59–85 | MR
[5] Faizrahmanov M., Kalimullin I., Zainetdinov D., “Maximality and minimality under limitwise monotonic reducibility”, Lobachevskii J. Math., 35:4 (2014), 333–338 | DOI | MR | Zbl
[6] Zainetdinov D. Kh., Kalimullin I. Sh., “O predelno monotonnoi svodimosti $\Sigma^0_2$-mnozhestv”, Uchen. zap. Kazansk. gos. un-ta. Ser. fiz.-matem. nauki, 156, no. 1, 2014, 22–30